×

zbMATH — the first resource for mathematics

The first failure of a highly reliable system of two elevators. (English. Ukrainian original) Zbl 0958.60084
Theory Probab. Math. Stat. 59, 113-120 (1999); translation from Teor. Jmorvirn. Mat. Stat. 59, 110-116 (1998).
Asymptotic of the distribution function of time to failure for a system of two lifts were investigated by A. N. Korlat, V. N. Kuznetsov, M. M. Novikov and A. F. Turbin [“Semi-Markov models of renewal systems and queueing systems” (1991; Zbl 0778.60064)]. In this paper an analogous limit theorem is proved by another method under more general conditions. A uniform limit theorem is formulated in this case. Upper estimates for distribution function of time to failure of a highly reliable system of two lifts are given. Highly reliable systems with protection were investigated by the author [Theory Probab. Math. Stat. 55, 121-128 (1997); translation from Teor. Jmovirn. Mat. Stat. 55, 117-124 (1996; Zbl 0923.60092)].

MSC:
60K10 Applications of renewal theory (reliability, demand theory, etc.)
90B25 Reliability, availability, maintenance, inspection in operations research
60K20 Applications of Markov renewal processes (reliability, queueing networks, etc.)
PDF BibTeX XML Cite